Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Theoretical Linguistics

An Open Peer Review Journal

Editor-in-Chief: Krifka, Manfred

Ed. by Gärtner, Hans-Martin

4 Issues per year


IMPACT FACTOR 2016: 0.864
5-year IMPACT FACTOR: 1.744

CiteScore 2016: 0.72

SCImago Journal Rank (SJR) 2015: 0.298
Source Normalized Impact per Paper (SNIP) 2015: 0.719

Online
ISSN
1613-4060
See all formats and pricing
In This Section
Volume 19, Issue 2-3 (Jan 1993)

Issues

DOMAIN RESTRICTION AND OTHER KINDS OF REFERENCE SET OPERATIONS

ROLF MAYER
Published Online: 2009-10-26 | DOI: https://doi.org/10.1515/thli.1993.19.2-3.129

About the article

Published Online: 2009-10-26

Published in Print:



Citation Information: Theoretical Linguistics, ISSN (Online) 1613-4060, ISSN (Print) 0301-4428, DOI: https://doi.org/10.1515/thli.1993.19.2-3.129. Export Citation

Comments (0)

Please log in or register to comment.
Log in